# SDR DALA2025090206496

- Difficulty date: August 28, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N130DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50049
- Aircraft time: 14,407 hours, 6,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN AND AROUND ALL FASTENER HOLES ON APD ENTRY FLOOR PANEL SILL (CORROSION SSI: 53-61-23-02). REMOVED AND REPLACED APD ENTRY FLOOR PANEL SILL IAW A220 AMP BD500-A-J53-00-47-13AAA-720A-A. (LP# 1169053)
